# SDR ASAA0843427

- Difficulty date: August 19, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430186
- Part serial: 2722
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FORE FLAP UPPER SURFACE DENTED AND CHAFED 47 INCHES FROM I/B END AND 9 INCHES FROM T/E.  PREPARED DAMAGED AREA, FABRICATED DOUBLER AND BONDED IAW B737 400 SRM 51-70-10 REPAIR 2.
